Thyroid UK
84,310 members99,321 posts

Prednisolone has irritated my tummy

Can anyone advise on how to take Prednisolone, the non-coated type? I've got a painful burning stomach today and haven't been able to take my dose of 10 mg. I'm using HC cream transdermally instead. I'm sure the Pred has irritated my stomach and I hope that's all it's done. I did take it with food.

My doctor can't prescribe a coated type because at the moment he's been stopped prescribing by the GMC, because was making people better. He's quite famous with the PA Society.

Thanks!

Joeyis7

4 Replies
oldestnewest

Joeyis, I'm sorry you haven't had any replies. Can you leave off the pred until your stomach feels better in case it is a tummy upset rather than reaction to the pred. Perhaps try it immediately after you've eaten so that your stomach is lined with food to see whether that helps.

Reply

Thank, you, Clutter. I have moved onto HC cream and it is almost as effective.

Joeyis7

Reply

Joeyis7, I hope the stomach pains have stopped too.

Reply

Yes, I am ok, thank you!

Joeyis7

Reply

You may also like...